Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 47, NWS Melbourne, FL

June 16, 2014Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 16, 2014, 4:03 PM EDT for Osceola County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2014, 4:03 PM EDT (20:03 UTC)
Expired
Jun 16, 2014, 4:30 PM EDT
In force
27 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Osceola County, FL

The radar

The Melbourne radar (KMLB), 76 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2014-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2014-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

544 
WUUS52 KMLB 162003
SVRMLB
FLC097-162030-
/O.NEW.KMLB.SV.W.0047.140616T2003Z-140616T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
403 PM EDT MON JUN 16 2014

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OSCEOLA COUNTY IN FLORIDA

* UNTIL 430 PM EDT.

* AT 402 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM KISSIMMEE AIRPORT TO CAMPBELL
  TO WEST LAKE TOHO...OR ALONG A LINE EXTENDING FROM INTERCESSION
  CITY TO WEST LAKE TOHO...AND MOVING SOUTHWEST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  POINCIANA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2835 8157 2834 8126 2793 8123 2793 8135
      2795 8135 2799 8139 2800 8142 2804 8147
      2805 8147 2806 8144 2802 8138 2808 8135
      2808 8145 2814 8146 2814 8153 2820 8153
      2824 8156
TIME...MOT...LOC 2004Z 038DEG 17KT 2828 8148 2824 8146
          2822 8141

$$
2 follow-up statements
470 
WWUS52 KMLB 162015
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
415 PM EDT MON JUN 16 2014

FLC097-162030-
/O.CON.KMLB.SV.W.0047.000000T0000Z-140616T2030Z/
OSCEOLA-
415 PM EDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHWESTERN OSCEOLA COUNTY...

AT 413 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL AND DAMAGING 
WINDS IN EXCESS OF 60 MPH FROM INTERCESSION CITY TO CAMPBELL...
MOVING SOUTHWEST AT 20 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POINCIANA.

A 56 MPH WIND GUST WAS REPORTED AT THE KISSIMMEE AIRPORT AT 402 PM.


LAT...LON 2835 8157 2834 8126 2793 8123 2793 8135
      2795 8135 2799 8139 2800 8142 2804 8147
      2805 8147 2806 8144 2802 8138 2808 8135
      2808 8145 2814 8146 2814 8153 2820 8153
      2824 8156
TIME...MOT...LOC 2013Z 038DEG 17KT 2822 8151 2824 8144

$$
486 
WWUS52 KMLB 162028
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
428 PM EDT MON JUN 16 2014

FLC097-162037-
/O.EXP.KMLB.SV.W.0047.000000T0000Z-140616T2030Z/
OSCEOLA-
428 PM EDT MON JUN 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OSCEOLA COUNTY
WILL EXPIRE AT 430 PM EDT...

THE SEVERE STORMS THAT PROMPTED THE WARNING WILL BE EXITING INTO
POLK COUNTY BY 430 PM...THUS THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 2835 8157 2834 8126 2793 8123 2793 8135
      2795 8135 2799 8139 2800 8142 2804 8147
      2805 8147 2806 8144 2802 8138 2808 8135
      2808 8145 2814 8146 2814 8153 2820 8153
      2824 8156
TIME...MOT...LOC 2027Z 038DEG 17KT 2817 8156 2819 8149

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:51 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 16, 2:51 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
251 PM EDT MON JUN 16 2014

.DISCUSSION...
CURRENT...AFTERNOON CAPE SOUNDING SHOWS A PWAT OF 1.76
INCHES...MODERATELY UNSTABLE ATMOSPHERE AND A 500 MB TEMPERATURE OF
-10.5C. WATER VAPOR IMAGERY SHOWS A VORTICITY AXIS MOVING SOUTH
ACROSS CENTRAL FLORIDA THIS AFTERNOON WITH THE SOUTHWARD TREND
CONTINUING INTO THE EVENING. DRIER DEEP LAYER AIR IS FORECAST TO
SLIDE SOUTHWARD BEHIND THIS FEATURE. ONSHORE FLOW WORKING INLAND
ACROSS THE COVERAGE WARNING AREA THIS AFTERNOON. SCATTERED SHOWERS
AND STORMS MOVING INLAND ACROSS EAST CENTRAL FLORIDA WITH THE
MAJORITY OF THE ACTIVITY WELL INTO THE INTERIOR BY MID/LATE
AFTERNOON. STEERING MOTION FOR STORMS SHOULD TAKE MUCH OF THE
CONVECTION INTO THE WESTERN PENINSULA THROUGH LATE AFTERNOON AND
EARLY EVENING. SHORT TERM MODELS HINTING AT OCCASIONAL
EVENING/OVERNIGHT ACTIVITY DEVELOPING OVER THE COASTAL WATERS AND
MOVING ONSHORE. GREATEST CHANCES OF THIS SHOULD BE SOUTHWARD FROM
THE CAPE AND BELIEVE THAT THIS CONVECTION WILL DISSIPATE AS IT
VENTURES INLAND.

A FEW STORMS THROUGH LATE DAY WILL HAVE FREQUENT LIGHTNING...STRONG
DOWNBURST WINDS...TORRENTIAL DOWNPOURS AND SMALL HAIL. STORM MOTION
WILL BE TOWARDS THE SOUTH OR SOUTHWEST AT AROUND 15 MPH. A LOW END
THREAT TO NUISANCE FLOODING WILL BE POSSIBLE WITH A FEW CELLS
ESPECIALLY OVER AREAS THAT HAVE RECEIVED HEAVY RAINFALL RECENTLY AS
WELL AS POORLY DRAINED OR LOW LYING AREAS. STRONGER STORMS WILL HAVE
THE ABILITY TO PUT DOWN 2 TO 3 INCHES IN A SHORT PERIOD OF TIME.

EASTERLY FLOW WILL BECOME LIGHT TO CALM THIS EVENING AND OVERNIGHT.
OVERNIGHT LOW TEMPERATURES TO CONTINUE IN THE UPPER 60S TO LOWER
70S.

...PREVIOUS EXTENDED FORECAST DISCUSSION...

TUE-WED...AXIS OF SUBTROPICAL RIDGE INITIALLY NORTH OF CENTRAL FL
IS ADVERTISED TO REMAIN LOCATED NORTH OF THE AREA THROUGH THE WORK
WEEK. WIND FLOW WL ALSO REMAIN MODESTLY ONSHORE FROM THE SFC
THROUGH THE MID LEVELS. HOWEVER...THE MID LEVEL DISTURBANCE
EVIDENT ON CURRENT WV IMAGERY IS FORECAST TO SLOWLY MOVE ACROSS S
FL AND TO THE SE GULF THROUGH MIDWEEK. THIS FEATURE IS SHOWN
SUBTLY ON BOTH GFS AND EURO GUID AND MAY HELP PRODUCE ENOUGH
UNSETTLED CONDS FOR A LITTLE MORE RAIN COVERAGE BY WED. WL KEEP
LOWER POP TUE TO ACCOUNT FOR MORE STABLE NE FLOW PRECEDING
AFOREMENTIONED FEATURE. INCREASING MOISTURE AND UNSETTLED AFTN
CONDS WL LEAD TO SCT COVERAGE OF TS DURING WED.

THU-SUN...PLENTY OF MOISTURE AND UNSETTLED CONDS ASCD WITH UPR
DISTURBANCE DEPARTING THE AREA WL KEEP SCT SHRA AND THUNDER
COVERAGE LOCALLY WITH DIURNAL TENDENCY OF COASTAL MORNING SHOWERS
AND INTERIOR THUNDER WITH DEVELOPMENT AND COLLISION OF BOUNDARIES.
A REGIME BASED FORECAST WITH SUBTROPICAL RIDGE POSITIONING ITSELF
OVER CENTRAL FLORIDA BY WEEKS END WL LEAD TO ISOLD/SCT SLOW
MOVING DIURNAL CONVECTION WITH HIGHER COVERAGE ACROSS THE INLAND
COUNTIES THIS WEEKEND DUE TO RATHER WEAK STEERING AND BOUNDARY
DRIVEN ACTIVITY.

&&

.AVIATION...EASTERLY FLOW DEVELOPING AND BECOMING LIGHT TONIGHT AND
MODERATE ON TUE. EAST COAST SEA BREEZE MOVING INLAND THIS AFTERNOON
SPARKING SCATTERED SHRA/TSRA. A FEW WILL BE STRONG WITH STRONG
DOWNBURST POTENTIAL. SCT MVFR/ISOLD IFR IN/AROUND SHRA/TSRA.
ACTIVITY WILL BE ACROSS THE INTERIOR MID/LATE AFTN. SCHC THIS
EVENING/OVERNIGHT OF PCPN ALONG THE COAST...ESP SOUTH FROM THE CAPE.
SCT SHRA/TSRA AGAIN ON TUE...WITH GREATEST CHANCES INTO THE INTERIOR.

&&

.MARINE...AFTERNOON-TONIGHT...SURFACE RIDGE AXIS LIES NORTH OF THE
COASTAL WATERS OF EAST CENTRAL FLORIDA. A LIGHT TO MODERATE ONSHORE
FLOW COMPONENT WILL CONTINUE OVER THE WATERS. SEAS GENERALLY 2 FT OR
LESS OUTSIDE OF SHOWERS/STORMS.

...PREVIOUS EXTENDED MARINE DISCUSSION...

TUE-SUN...GENERALLY FAVORABLE CONDS FOR SMALL CRAFT OVER THE OPEN
WATERS WITH SEAS AVERAGING 2 FT OR LESS MOST OF THE PERIOD.
PROXIMITY OF HIGH PRESSURE RIDGE TO THE WATERS AND NO SIGNIFICANT
DISTANT SWELLS AFFECTING WATERS CAN BE EXPECTED TO CONTINUE A LONG
DURATION OF GOOD CONDITIONS FOR THIS WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  87  72  87 /  10  20  20  20
MCO  71  92  71  91 /  10  20  10  30
MLB  74  88  74  88 /  20  20  20  30
VRB  72  88  73  89 /  20  20  20  30
LEE  72  92  72  92 /  20  30  10  30
SFB  72  92  72  92 /  10  20  10  30
ORL  73  91  73  91 /  10  20  10  30
FPR  72  87  73  88 /  20  20  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...SEDLOCK
RADAR/IMPACT WEATHER....CRISTALDI
Hazardous weather outlook, Jun 16, 10:45 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1045 AM EDT MON JUN 16 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-162300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1045 AM EDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE MORNING
ALONG THE COAST AS THE EAST COAST SEA BREEZE DEVELOPS AND BEGINS
TO PUSH INLAND. STORM ACTIVITY WILL SHIFT TO THE INTERIOR COUNTIES
BY MID AFTERNOON AS EAST TO NORTHEAST WINDS DEVELOP ALOFT. COVERAGE
WILL INCREASE OVER THE INTERIOR COUNTIES WEST OF THE FLORIDA
TURNPIKE DURING THE LATE AFTERNOON HOURS. STRONG SURFACE HEATING
WILL COMBINE WITH COOL TEMPERATURES ALOFT TO ENHANCE STRONG STORM
POTENTIAL...MAINLY OVER THE INTERIOR COUNTIES. STORMS CONTAINING
WIND GUSTS UP TO 50 MPH...FREQUENT LIGHTNING...AND SMALL HAIL WILL
BE POSSIBLE IN THE LATE AFTERNOON. IF THUNDER IS HEARD...MOVE
INDOORS IMMEDIATELY.

TODAY'S STORMS WILL MOVE TOWARD THE SOUTHWEST AT AROUND 15 MPH.

.MARINE THUNDERSTORM GUST IMPACT...
SOME OF THE STORMS THAT FORM ALONG LOCAL SEA AND LAKE BREEZES FROM
LATE THIS MORNING THROUGH THE AFTERNOON WILL ALSO BE CAPABLE OF
PRODUCING STRONG WIND GUSTS AND FREQUENT LIGHTNING OVER THE
INTRACOASTAL WATERWAY AND OVER LARGER INLAND LAKES. THE GREATEST
THREAT WILL SHIFT INLAND AS THE AFTERNOON PROGRESSES.

.FLOOD IMPACT...
STORMS WILL HAVE THE POTENTIAL TO PRODUCE TORRENTIAL RAINFALL
AMOUNTS UP TO 2 TO 3 INCHES IN A 60 TO 90 MINUTE PERIOD. THIS MAY
CAUSE MINOR FLOODING OF ROADS AND OTHER LOW LYING POORLY DRAINED
AREAS...ESPECIALLY WHERE HEAVY RAIN HAS FALLEN IN RECENT DAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE FOCUS FOR AFTERNOON STORMS WILL SHIFT TO THE INTERIOR AND
WEST HALF OF THE FLORIDA PENINSULA THIS WEEK WITH A DECREASE IN
COVERAGE AS DRIER AIR MOVES IN FROM THE EAST. THE PRIMARY THREAT
WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

BRAGAW/CRISTALDI

In the hours before

Special weather statement, Jun 16, 2:24 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
224 PM EDT MON JUN 16 2014

FLZ041-044>046-161915-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-
224 PM EDT MON JUN 16 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHWEST VOLUSIA COUNTY
...NORTHEAST LAKE COUNTY...AND NORTHWESTERN SEMINOLE AND ORANGE
COUNTIES...

* UNTIL 315 PM EDT.

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER ORANGE
CITY...MOVING SOUTHWEST AT 20 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE WEKIVA SPRINGS AND WEKIWA SPRINGS STATE PARK.

THE PRIMARY THREAT WILL BE FREQUENT TO EXCESSIVE CLOUD TO GROUND
LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE
UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER
OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 2864 8139 2882 8168 2911 8140 2896 8120
TIME...MOT...LOC 1823Z 037DEG 18KT 2892 8135
Special weather statement, Jun 16, 3:02 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
302 PM EDT MON JUN 16 2014

FLZ058-161945-
OKEECHOBEE-
302 PM EDT MON JUN 16 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER OKEECHOBEE COUNTY...

* UNTIL 345 PM EDT.

AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
7 MILES NORTHEAST OF KISSIMMEE PRAIRIE PRESERVE TO 11 MILES EAST OF
BASINGER...MOVING SOUTHWEST AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2723 8099 2726 8101 2729 8100 2733 8105
      2736 8104 2738 8107 2739 8112 2745 8115
      2749 8121 2753 8121 2759 8116 2764 8104
      2764 8088 2737 8077 2718 8083 2715 8086
TIME...MOT...LOC 1903Z 046DEG 9KT 2764 8097 2740 8085
Special weather statement, Jun 16, 3:33 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
333 PM EDT MON JUN 16 2014

FLZ045-053-162015-
ORANGE-OSCEOLA-
333 PM EDT MON JUN 16 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER CENTRAL ORANGE COUNTY...
NORTHWESTERN OSCEOLA COUNTY...

* UNTIL 415 PM EDT.

AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM UNION
PARK TO BUENA VENTURA LAKES...MOVING SOUTHWEST AT 15 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE GREATER ORLANDO...SAINT CLOUD KISSIMMEE.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2862 8141 2861 8107 2821 8122 2821 8153
      2826 8157
TIME...MOT...LOC 1933Z 007DEG 14KT 2854 8123 2835 8135

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 2:24 PM EDTSpecial Weather StatementMLBLake51 min
Jun 16, 3:02 PM EDTSpecial Weather StatementMLBOkeechobee43 min
Jun 16, 3:33 PM EDTSpecial Weather StatementMLBOrange42 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.